# SDR IPXA2016091008083

- Difficulty date: August 28, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 96,673 hours, 17,230 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Part number: 2216152501
- Part serial: 433
- Condition: Chafed
- Location: Nr 3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, NR 3 ENGINE OB FAN COWL FWD HINGE ARM CHAFED.   REPAIRED PER EA 011-7110-01-A6426 REV. IR AND EO MD11-7110-61774-A.
